MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL MULTI; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL MULTI; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 508-11-50D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/07/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Additional devices listed in this event: catalog 6191-1-001, description: simplex p full dose 1 pack, lot: rkn302 x (2).Catalog 2030-6516-1, description: 6.5 cancellous bone screw 16mm, lot: 38445410c.Catalog 2030-6520-1, description: 6.5 cancellous bone screw 20mm, lot: 0ndmra.Catalog 2030-6520-1 description 6.5 cancellous bone screw 20mm lot: 34290302.Catalog 64956030, description: gmrs extension piece 30mm, lot: lacyh.Catalog 64951002, description: gmrs prox fem com trochanteric, lot: lsopl.Catalog 64853611, description: mrs fem stem w/o body 11x203mm, lot: tec058a1.Catalog 6260-9-322, description: 22.2mm +8 lfit v40 head, lot: 18993402.At this time, it can not be concluded which, if any devices caused or contributed to the patients' experience.
 
Event or Problem Description
Patient stated she has been experiencing excruciating pain.

Brand Name
TRIDENT HEMISPHERICAL MULTI
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10583317
Report Number0002249697-2020-01982
Device Sequence Number19635393
Product Code LPH
UDI-Device Identifier04546540432193
UDI-Public04546540432193
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2012
Device Model Number508-11-50D
Device Catalogue Number508-11-50D
Device Lot Number387872G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient Weight66